| Model Number |
9390E-1001 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device failed impedance testing.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated.The device was put through extensive testing including daily/weekly/monthly testing and stress testing without duplicating the report.An internal inspection found no discrepancies.The error was cleared from the logs.The device was recertified and returned to the customer.No trend is associated with reports of this type.